# SDR ASAA2013061695119

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 874 hours, 284 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT ILLUMINATED AFTER NORMAL APU START.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK REF AMM 49-60, FIM TASK 801, NO CURRENT STATUS FAULTS OR RECENT FAULT HISTORY.  STARTED APU WITH SUCCESSFUL GROUND VERIFICATION, OPERATED NORMALLY WITH NO BLUE MAINT LIGHT.
